Connect with others who understand.

sign up log in
About myPHteam

Connect with others who understand.

sign up log in
About myPHteam
Real members of myPHteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Received A Diagnosis Of Nocturnal As A Side Effect From Uptravi?

Has Anyone Received A Diagnosis Of Nocturnal As A Side Effect From Uptravi?

Occasionally I have nights where I have an urgency to pass urine at least 5 times within a 2 hour window. It only happens when I go to bed and my body relax for sleep. I consulted my doctor GP and she said to avoid dairy products in the late evening as dairy can irritate the bladder. I tried that but dairy wasn't the problem. Now she is saying possible side effects from my meds. I take Uptravi, Sildenfal, losartan, anolophime and rosuvastatin. Just wondering if anyone else expethis problem… read more

posted 16 days ago
A myPHteam Member said:

I take fluid pills so I only get up once a night

posted 16 days ago
Already a Member? Log in